... ear's also trouble with focas?
See your Dr for starters. Advil PM is advil (ibuprofen) and the ingredient to make you sleep is the antihistamine that is in Benedryl (diphenhydramine). These symptoms you are ahving could be from a number of things. First coming to mind is sinus congestion. Antihistamines tend to dry out secretions and this can make them thick and viscous. This is why many drugs for sinuses have a decongestant to help you discharge the thick secretions. Are you still using the recommended amount or have you begun to take more than the recommended amount? If you are taking more, it could be a side effects of too much medicine. See your Dr and be honest about using this medication, how much and how often and get a good examination so hopefully they can help you. Not being able to sleep is sometimes a symptom of another problem so the Dr can also look into why you have a hard time sleeping as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Celestone - I have ringing in my ear and painful headaches ent said I have conjested ears gave me a?
Posted 22 May 2012 • 1 answer
Posted 13 Jun 2013 • 3 answers
Posted 12 Aug 2013 • 1 answer
Posted 12 Jan 2014 • 1 answer
Posted 27 Jul 2017 • 2 answers